# SDR CALA2013110592666

- Difficulty date: November 5, 2013
- Submitted: November 7, 2013
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 82,825 hours, 23,865 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Shim
- Condition: Migrated
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHED INSPECTION OR RECHECK IAW CF9081.  RT WING WSS 298 ABOVE INBD FLAP, OTBD FLAP TRACK, SHIM MIGRATING FROM UNDER WING SUPPORT BRACKET.
